# SDR AALA202510079729

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N724AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31548
- Aircraft time: 48,173 hours, 5,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 5R FWD BATTERY PACK FAILED  15 MIN TEST R+R EMERGENCY LIGHTING BATTERY PACK AT DOOR 5R FWD IAW AMM 33-51-06. OP CHK GOOD.
